# SDR PCAA0002016

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FLIGHT 3886 - MAIN PASSENGER DOOR CABLE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE CABLE AND DOOR STRUTS IAW DHC PROCEDURES.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
